Alert archive / New Mexico / Red Flag Warnings in 2009
Red Flag Warning 39, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 6, 2009, 3:02 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Jun 7, 2009, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2009, 3:02 PM MDT (21:02 UTC)
- In effect from
- Jun 7, 2009, 11:00 AM MDT
- Expired
- Jun 7, 2009, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -432 J/kg
- Mixed-layer LCL
- 2566 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 062102 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 302 PM MDT SAT JUN 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 8 PM ACROSS ALL AREAS EXCEPT THE NORTHWEST PLATEAU AND THE NORTH CENTRAL MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING NOW IN EFFECT LATE SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS...THE SANDIA/MANZANO AND GALLINAS MOUNTAINS...AND THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .STRONG AND GUSTY SOUTHWEST WINDS WILL CONTINUE ACROSS MUCH OF NEW MEXICO THROUGH EARLY EVENING. RELATIVE HUMIDITIES HAVE FALLEN BELOW 15 PERCENT AND SHOULD REMAIN LOW BEFORE GRADUALLY INCREASING LATE THIS EVENING. THEREFORE...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS ALL AREAS BUT THE NORTHWEST PLATEAU AND THE NORTH CENTRAL MOUNTAINS THROUGH EARLY EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL RETURN ON SUNDAY ACROSS THE EASTERN PLAINS WHERE A RED FLAG WARNING IS NOW IN EFFECT. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT BY THE LATE MORNING HOURS WHILE WINDS GRADUALLY INCREASE IN SPEED THROUGHOUT THE AFTERNOON. NMZ103-104-107-108-070200- /O.UPG.KABQ.FW.A.0039.090607T1800Z-090608T0200Z/ /O.NEW.KABQ.FW.W.0039.090607T1700Z-090608T0200Z/ /O.CON.KABQ.FW.W.0038.000000T0000Z-090607T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 302 PM MDT SAT JUN 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. && $$ NMZ105-106-109-070200- /O.CON.KABQ.FW.W.0038.000000T0000Z-090607T0200Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 302 PM MDT SAT JUN 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 34
2 follow-up statements
000 WWUS85 KABQ 070201 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 801 PM MDT SAT JUN 6 2009 ...RED FLAG WARNING NOW IN EFFECT LATE SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS... THE SANDIA/MANZANO AND GALLINAS MOUNTAINS...AND THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS WILL RETURN ON SUNDAY IN AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT BY THE LATE MORNING HOURS WHILE WINDS GRADUALLY INCREASE IN SPEED THROUGHOUT THE AFTERNOON. NMZ103-104-107-108-071400- /O.EXP.KABQ.FW.W.0038.000000T0000Z-090607T0200Z/ /O.CON.KABQ.FW.W.0039.090607T1700Z-090608T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 801 PM MDT SAT JUN 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR AGAIN FROM LATE MORNING THROUGH EARLY EVENING SUNDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. && $$ NMZ105-106-109-070315- /O.EXP.KABQ.FW.W.0038.000000T0000Z-090607T0200Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 801 PM MDT SAT JUN 6 2009 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. RELATIVE HUMIDITIES WILL SLOWLY RISE OVERNIGHT WHILE SUSTAINED 20 FOOT WIND SPEEDS WILL DIMINISH...REDUCING THE CRITICAL FIRE CONDITIONS OF EARLIER TODAY. && $$ 43
000 WWUS85 KABQ 071029 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 429 AM MDT SUN JUN 7 2009 ...RED FLAG WARNING NOW IN EFFECT LATE SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS... THE SANDIA/MANZANO AND GALLINAS MOUNTAINS...AND THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .STRONG 20 FOOT WINDS WILL COMBINE WITH VERY DRY RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS AND A VERY HIGH FIRE DANGER TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS TODAY. NMZ103-104-107-108-080200- /O.CON.KABQ.FW.W.0039.090607T1700Z-090608T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 429 AM MDT SUN JUN 7 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND A VERY HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. && $$ KW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 6, 2:54 PM MDT, 8 minutes earlier.
Area forecast discussion, Jun 6, 2:54 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 254 PM MDT SAT JUN 6 2009 .DISCUSSION... MODERATE SW FLOW ALOFT TO CONTINUE THROUGH NEXT WEEK...WITH BREEZY TO OCCASIONALLY WINDY CONDITIONS OVER THE ERN PLAINS EACH PM AND EVENING. THIS WILL LEAD TO SOME FIRE WEATHER CONCERNS. BREEZY TO WINDY CONDITIONS THIS PM ARE DOING JUST THAT...CREATING CRITICAL FIRE WEATHER CONDITIONS OVER MUCH OF THE FORECAST AREA. THE RED FLAG WARNING WILL CONTINUE THROUGH EARLY EVENING ALONG WITH THE WIND ADVISORY. WINDS ON SUN PM WILL BE STRONG ENOUGH FOR MORE CRITICAL FIRE WEATHER CONDITIONS OVER THE E...WHILE NOT QUITE STRONG ENOUGH IN THE W. ANOTHER WIND ADVISORY NOT OUT OF THE QUESTION OVER PARTS OF THE E AS WELL SUN PM. WILL KEEP IN LOW POPS OVER MAINLY THE NRN MOUNTAINS THIS EVENING AND FOR SUN PM AND EVE. A WIND SHIFT IS STILL ON TAP FOR SUN NIGHT IN THE E...BUT IT APPEARS TO DISSOLVE RATHER QUICKLY ON MON...LEADING TO A MODEST 5 DEGREES OF COOLING ON MON FOR MUCH OF THE E. LOW CHANCE POPS FROM SUN NIGHT THROUGH MON NIGHT TO FAVOR THE NRN MOUNTAINS AND NE. STORMS OFF THE CA COAST HAVE BEEN COMING INLAND AND LIFTING WELL TO OUR NW AND THIS TREND WILL CONTINUE THROUGH NEXT WEEK. WE WILL MANAGE TO SEE A COUPLE OF WEAK IMPULSES CROSS NM DURING THE TUE THROUGH WED TIME PERIOD. THIS WILL MEAN A SOMEWHAT BETTER CHANCE OF SHOWERS AND STORMS FOR TUE PM AND WED PM OVER THE NW. A COUPLE MORE WIND SHIFTS WILL IMPACT THE ERN PLAINS WED NIGHT AND FRI NIGHT...ALLOWING THE NE TO POTENTIALLY GET INTO THE PRECIPITATION ACT FROM THE MIDDLE OF NEXT WEEK INTO NEXT WEEKEND. CHJ && .AVIATION... SOUTHWEST WINDS OF 15 TO 30 KTS WITH GUSTS NEAR 40 KTS WILL CONTINUE THROUGH APPROX 02Z BEFORE GRADUALLY SUBSIDING. STRONGEST WINDS WILL BE LOCATED JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. AN ISOLATED SHOWER IS POSSIBLE ACROSS THE NORTHERN MOUNTAINS...HOWEVER CONFIDENCE IN ANY SHOWER/STORM DIRECTLY IMPACTING ANY TAF SITE REMAINS VERY LOW. SOUTHWEST TO WEST WINDS WILL INCREASE AGAIN LATE SUNDAY MORNING. STRONGEST WINDS WILL BE ALONG AND EAST OF THE CENTRAL MTN CHAIN WHERE SPEEDS OF 20 TO 30KT WITH GUSTS NEAR 40KTS ARE LIKELY. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 34 && .FIRE WEATHER... RED FLAG CRITERIA STARTING TO HIT ACROSS MANY LOCALES AS WINDS CONTINUE TO INCREASE IN SPEED DURING PEAK HEATING. RELATIVE HUMIDITY READINGS ARE ALREADY BELOW 15 PERCENT ACROSS ALL AREAS BUT THE HIGHEST TERRAIN...THUS CURRENT RFW LOOKS GOOD. VIRGA SHOWERS HAVE BEGUN TO APPEAR ACROSS THE NORTHERN...WESTERN AND CENTRAL AREAS...AND WHILE LITTLE TO NO PRECIPITATION IS EXPECTED...WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE. AFTER FAIR RELATIVE HUMIDITY RECOVERIES TONIGHT...WINDS WILL RAMP BACK UP ON SUNDAY ACROSS THE STATE...WITH THE STRONGEST WINDS ACROSS THE EASTERN PLAINS. DAYTIME RELATIVE HUMIDITIES ARE ONCE AGAIN EXPECTED TO FALL BELOW 15 PERCENT...THUS HAVE ELECTED TO UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR ZONES 103/104/107/108 AND WILL PUSH UP THE START TIME TO 17Z. BACK DOOR FRONT WILL TRY TO SQUEEZE INTO NORTHEAST NM ON MONDAY AND MONDAY NIGHT BUT WILL LIKELY NOT ADVANCE TOO FAR AS MID LEVEL SOUTHWESTERLY FLOW REMAINS IN PLACE. AS A TROUGH DEVELOPS ACROSS THE WEST COAST EARLY TO MID WEEK...SEVERAL UPPER LEVEL DISTURBANCES LOOK TO EJECT OUT AHEAD OF IT AND OVER NM. THOUGH ANY ONE DISTURBANCE IS HARD TO PINPOINT AT THIS TIME...IT WOULD MEAN AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS MAINLY NORTHERN AND WESTERN NM TUESDAY THROUGH THURSDAY. 34 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 48 76 45 81 / 5 5 10 5 GALLUP.......................... 42 72 37 76 / 0 5 5 0 GRANTS.......................... 43 75 37 78 / 0 5 0 0 GLENWOOD........................ 48 86 46 85 / 0 0 0 0 CHAMA........................... 36 66 33 69 / 5 10 10 10 LOS ALAMOS...................... 46 74 41 76 / 5 5 5 5 RED RIVER....................... 35 65 36 65 / 10 10 10 10 TAOS............................ 43 73 38 75 / 5 5 5 5 SANTA FE........................ 48 76 43 77 / 0 5 5 5 SANTA FE AIRPORT................ 49 78 45 79 / 0 5 5 0 ESPANOLA........................ 45 81 47 84 / 0 5 0 5 ALBUQUERQUE HEIGHTS............. 57 81 56 82 / 0 0 5 0 ALBUQUERQUE VALLEY.............. 55 83 54 85 / 0 0 5 0 ALBUQUERQUE FOOTHILLS........... 58 80 55 82 / 0 5 5 0 ALBUQUERQUE WEST MESA........... 56 83 54 86 / 0 5 5 0 SOCORRO......................... 54 85 53 88 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 47 74 45 79 / 0 5 5 0 MORIARTY/ESTANCIA............... 48 79 46 79 / 0 5 0 0 CARRIZOZO....................... 56 84 53 85 / 0 5 0 0 RUIDOSO......................... 50 77 51 77 / 0 10 0 0 RATON........................... 45 81 42 77 / 5 5 10 10 LAS VEGAS....................... 50 78 43 76 / 0 5 10 5 ROY............................. 52 83 52 77 / 5 5 10 5 CLAYTON......................... 56 86 51 81 / 5 5 10 5 SANTA ROSA...................... 59 90 54 86 / 5 5 10 5 TUCUMCARI....................... 60 92 52 88 / 5 5 10 5 FORT SUMNER..................... 58 93 52 88 / 5 5 10 5 CLOVIS.......................... 61 91 54 89 / 0 5 10 5 PORTALES........................ 58 92 54 90 / 0 5 10 5 ROSWELL......................... 63 95 58 94 / 0 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103>109. RED FLAG WARNING FROM 11 AM TO 8 PM MDT SUNDAY FOR THE FOLLOWING ZONES...NMZ103-104-107-108. WIND ADVISORY UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ004>008-010>013-016-017. && 40/34
Hazardous weather outlook, Jun 6, 5:40 AM MDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 540 AM MDT SAT JUN 6 2009 NMZ001>021-026-071200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 540 AM MDT SAT JUN 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THROUGH EARLY EVENING FROM THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS BORDER WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. ADDITIONALLY...A RED FLAG WARNING IS IN EFFECT THROUGH EARLY EVENING FOR THE WEST CENTRAL MOUNTAINS AND HIGHLANDS...AS WELL AS THE MIDDLE AND LOWER RIO GRANDE VALLEY DUE TO STRONG WINDS AND LOW HUMIDITIES. A WIND ADVISORY IS IN EFFECT AS WELL FOR THE WEST CENTRAL MOUNTAINS...CENTRAL MOUNTAIN CHAIN AND NORTHEAST NEW MEXICO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON AND EVENING FROM THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS BORDER WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 11:39 AM MDT | Wind Advisory | ABQ | 7 hr |
Nearby
Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.